# SDR DL764041093

- Difficulty date: December 11, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29696
- Aircraft time: 13,151 hours, 5,345 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987003
- Part serial: 2941
- Condition: Failed
- Location: Nr 2 Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOTH HF RADIOS UNABLE TO TRANSMIT, AUDIO OK.  RESET C/B`S SEVERAL TIMES, NO HELP.  REPLACED NR 2 HF COUPLER.
